ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
EPS02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 7/26/2024.D4 batch #: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during ob-gyn procedure, the tip of the device was broken during using the device.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/9/2024.D4 batch #: a9du37.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the device was received with the inner tube detached from the shaft sheath.In addition, no electrode tip detached was noted.Therefore, functional testing could not be performed, as the shaft could not be connected with the test handle.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what could have caused this issue.